# SDR GTIA2017040301857

- Difficulty date: April 3, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 6,039 hours, 2,694 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUMES REPORTED BY F/AS DESCENDING 14,000 AND WENT AWAY DESCENDING THROUGH 10,000. PERFORMED TSM 49-00-00-810-921-A. R&R SEALING PLATE IAW AMM 24-23-51 AND UPON INSPECTION FOUND APU TO BE LEAKING FROM CENTER MAST POINT, AND AROUND GENERATOR. IN ORDER TO CLEAR FAULT APU CHANGE IS REQUIRED AS PER TSM 49-00-00-810-921-A. AND AT THIS TIME NO FUMES DETECTED.
